# SDR SCNA20240826307

- Difficulty date: August 26, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-86J
- Aircraft serial: 29120
- Aircraft time: 86,178 hours, 34,336 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Condition: Inoperative
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 777757: DOOR L1 GIRT BAR RETENTION HOOK WONT HOLD. - - RESOLUTION: ALIGNED STOP ASSEMBLY IAW AMM 25-66-01. OPS CHECK GOOD.
